MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 50T-RESR-MAXX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentioned system was shipped from motion concepts to medbloc (motion concepts usa importer/distributor), as per dealer requirements, on 18-sep-2019 and then was sold to national seating & mobility, (b)(4) on 01-oct-2019.The dealer did not report any system malfunctions but stated that, no injury was involved during this incident.However, as the incident involves motion concepts system, we considered this incident reportable.
 
Event or Problem Description
On 26-oct-2020, motion concepts lp was notified by medbloc inc.(motion concepts importer), that one of their dealers (national seating & mobility, (b)(4)) informed them of an incident that took place on (b)(6) 2020.The dealer reported that the end user was hit by a car and there was no injury reported on the end-user, but the wheelchair needs to replace the footplate assembly as it was damaged during the accident.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
84 citation drive
unit 1-12
concord, ontario L4K 3 C1
CA  L4K 3C1
MDR Report Key10886986
Report Number9615350-2020-00012
Device Sequence Number16867672
Product Code ITI
UDI-Device Identifier00754014710393
UDI-Public00754014710393
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150574
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number50T-RESR-MAXX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight89